# SDR 03FDEA01847

- Difficulty date: November 1, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727-200
- Aircraft serial: 21675
- Aircraft time: 43,915 hours, 26,203 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Support Fitting
- Part number: 69163395
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 7-3220-73848 LANDING GEAR - NLG - ELONGATED HOLES IN 69-16339-5 SUPPORT FITTING.  COMPLIED WITH EA 7-3220-73848 LANDING GEAR - NLG - ELONGATED HOLES IN 69-16339-5 SUPPORT FITTING, AT MAE.
